System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Annales Societatis Mathematicae Polonae Commentationes Mathematicae}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 37 ( spośród około 60645 )
Z frazy usunięto: :

Strona: 1[2] [3] [4] Następna
[1] On the approximation of conjugate functions from Lp some special matrix means of conjugate Fourier series / Radosława Kranz, Aleksandra Rzepka // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2014, Vol. 54, no 2, s. 191--202, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: Fourier series, conjugate function, degree of approxomation, matrix means
Kod: CZR-WYKAZ    BibTeX   (pkt: 7)
[AWCZ-18756] [data modyf: 21-07-2015 10:11]

[2] Some properties of set-valued stochastic integrals of multiprocesses with finite Castaing representations : in honour to Professor Julian Musielak on the occasion of his 85th birthday / Michał Kisielewicz // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2013, Vol. 53, no. 2, s. 113--126, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: set-valued integrals, set-valued mappings, set-valued stochastic processes
Kod: CZR-WYKAZ    BibTeX   (pkt: 7)
[AWCZ-17754] [data modyf: 20-08-2015 10:00]

[3] Topological properties of the complex vector lattice of bounded finitely additive mesures : dedicated to Professor Julian Musielak on the occasion of his 85th birthday / Marian Nowak // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2013, Vol. 53, no. 2, s. 273--284, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: complex vector lattices, locally solid topologies, spaces of bounded finitely additive measures
Kod: CZR-WYKAZ    BibTeX   (pkt: 7)
[AWCZ-17736] [data modyf: 20-08-2015 09:54]

[4] Approximation of functions from L[^rho(omega)_ beta] by linear operators of their Fourier series / Włodzimierz Łenski, Bogdan Szal // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae (Seria: Series I) .- 2011, Vol. 51, no 2, s. 189--202, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: Lipschitz classes, rate of approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 5)
[AWCZ-16122] [data modyf: 28-11-2012 12:22]

[5] Uniformly continuous composition operators in the space of functions of two variables of bounded [...]-variation in the sense of Wiener / J. A. Guerrero, Janusz Matkowski, N. Merentes // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2010, Vol. 50, no 1, s. 41--48, ISSN: 2080-1211, : bibliogr.summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-15032] [data modyf: 29-09-2010 10:25]

[6] Topological properties of spaces of linear operators on non-locally convex Orlicz spaces / Agnieszka Oelke // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2010, Vol. 50, no 2, s. 103--108, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: Orlicz spaces, linear operators, singular operators
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-15905] [data modyf: 28-11-2012 12:22]

[7] A note on the MRBSV S class and its application to the uniform convergence and boundedness of sine series / Bogdan Szal // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae .- 2009, Vol. 49, no 1, s. 67--79, ISSN: 2080-1211, : bibliogr.summ.
Słowa kluczowe: Fourier series, embedding relations, number sequences, sine series
Kod: CZR-WYKAZ    BibTeX   (pkt: 4)
[AWCZ-14092] [data modyf: 13-10-2009 09:24]

[8] Bochner representable operators on Köthe-Bochner spaces / Marian Nowak // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae (Seria: Series I) .- 2008, Vol. 48, no 2, s. 113--119, ISSN: 0373-8299, : bibliogr.summ.
Słowa kluczowe: Bochner representable operators, Köthe-Bochner spaces, Mackey topologies, compact operators, generalized DF-spaces, mixed topologies, weakly compact operators
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13472] [data modyf: 23-02-2009 09:22]

[9] Pointwise strong and very strong approximation by matrix means of Fourier series / Włodzimierz Łenski, Bogdan Szal // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae (Seria: Series I) .- 2008, Vol. 48, no 2, s. 177--198, ISSN: 0373-8299, : bibliogr.summ.
Słowa kluczowe: matrix means, rate of pointwise summability, strong and very strong approximation
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13596] [data modyf: 23-02-2009 09:54]

[10] A note on the uniform convergence and boundedness of a generalized class of sine series / Bogdan Szal // Annales Societatis Mathematicae Polonae : Commentationes Mathematicae (Seria: Series I) .- 2008, Vol. 48, no 1, s. 85--94, ISSN: 0373-8299, : bibliogr.summ.
Słowa kluczowe: Fourier series, embedding relations, number sequences, sine series
Kod: CZR-WYKAZ    BibTeX   (pkt: [4])
[AWCZ-13595] [data modyf: 23-02-2009 09:28]

Strona: 1[2] [3] [4] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski